Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 75, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 9, 2012, 9:50 PM CDT. It took effect at Oct 10, 2012, 4:00 AM CDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2012, 9:50 PM CDT (02:50 UTC)
- In effect from
- Oct 10, 2012, 4:00 AM CDT
- Expired
- Oct 12, 2012, 1:00 AM CDT
- In force
- 45 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
887 WHUS73 KMKX 100250 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 950 PM CDT TUE OCT 9 2012 ...WINDS TO INCREASE OVERNIGHT... .WEST TO NORTHWEST WINDS WILL INCREASE OVERNIGHT TO SMALL CRAFT CRITERIA AND CONTINUE THROUGH THE AFTERNOON HOURS WEDNESDAY...AS LAKE MICHIGAN IS IN A TIGHT PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE NEAR HUDSON BAY...AND A BROAD AREA OF HIGH PRESSURE CENTERED OVER THE CENTRAL PLAINS. WINDS WILL EASE LATE WEDNESDAY AFTERNOON AS THE GRADIENT SLACKENS WITH THE HIGH SLIDING EAST TO THE MID-MISSISSIPPI RIVER VALLEY. LMZ643-644-101100- /O.NEW.KMKX.SC.Y.0075.121010T0900Z-121010T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 950 PM CDT TUE OCT 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT WEDNESDAY. * WINDS: WEST 10 TO 15 KNOTS...INCREASING TO 15 TO 20 KNOTS OVERNIGHT...WITH FREQUENT GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-101100- /O.NEW.KMKX.SC.Y.0075.121010T1000Z-121010T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 950 PM CDT TUE OCT 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 4 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 4 PM CDT WEDNESDAY. * WINDS: WEST 10 TO 15 KNOTS...INCREASING TO 15 TO 20 KNOTS OVERNIGHT...WITH FREQUENT GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
9 follow-up statements
175 WHUS73 KMKX 100853 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 353 AM CDT WED OCT 10 2012 ...BRISK WINDS UNTIL LATE AFTERNOON... .WEST TO NORTHWEST WINDS WILL REACH SMALL CRAFT CRITERIA AND CONTINUE THROUGH THE EARLY AFTERNOON HOURS...AS LAKE MICHIGAN IS IN A TIGHT PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE NEAR HUDSON BAY...AND A BROAD AREA OF HIGH PRESSURE CENTERED OVER THE CENTRAL PLAINS. WINDS WILL EASE LATE THIS AFTERNOON WITH THE HIGH SLIDING EAST TO THE MID MISSISSIPPI RIVER VALLEY. WINDS ARE EXPECTED TO INCREASE AGAIN LATE TONIGHT AS LOW PRESSURE MOVES ACROSS LAKE SUPERIOR. LMZ643-644-101700- /O.CON.KMKX.SC.Y.0075.121010T0900Z-121010T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 353 AM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: WEST TO NORTHWEST 15 TO 20 KNOTS...WITH FREQUENT GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-101700- /O.CON.KMKX.SC.Y.0075.121010T1000Z-121010T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 353 AM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: WEST TO NORTHWEST 15 TO 20 KNOTS OVERNIGHT...WITH FREQUENT GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
796 WHUS73 KMKX 101602 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1102 AM CDT WED OCT 10 2012 ...BRISK WINDS UNTIL LATE AFTERNOON... .WEST TO NORTHWEST WINDS WILL REACH SMALL CRAFT CRITERIA AND CONTINUE THROUGH THE EARLY AFTERNOON HOURS...AS LAKE MICHIGAN IS IN A TIGHT PRESSURE GRADIENT BETWEEN DEPARTING LOW PRESSURE NEAR HUDSON BAY...AND A BROAD AREA OF HIGH PRESSURE CENTERED OVER THE CENTRAL PLAINS. WINDS WILL EASE LATE THIS AFTERNOON WITH THE HIGH SLIDING EAST TO THE MID MISSISSIPPI RIVER VALLEY. WINDS ARE EXPECTED TO INCREASE AGAIN LATE TONIGHT AS LOW PRESSURE MOVES ACROSS LAKE SUPERIOR. LMZ643-644-102100- /O.CON.KMKX.SC.Y.0075.000000T0000Z-121010T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1102 AM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: WEST TO NORTHWEST 15 TO 25. * WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-102100- /O.CON.KMKX.SC.Y.0075.000000T0000Z-121010T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1102 AM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
797 WHUS73 KMKX 102015 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT WED OCT 10 2012 ...BRISK WINDS THROUGH THURSDAY EVENING... .WEST TO NORTHWEST WINDS WILL EASE A BIT THIS EVENING...BUT ARE EXPECTED TO INCREASE AGAIN LATER TONIGHT FROM THE SOUTHWEST AHEAD OF YET ANOTHER LOW PRESSURE SYSTEM TRACKING TO THE NORTH. SOUTHWEST WINDS WILL REMAIN GUSTY INTO MIDDAY THEN GRADUALLY SHIFT TO THE NORTHWEST AFTER A COLD FRONT MOVES THROUGH. WINDS WILL TURN MORE NORTHERLY THURSDAY EVENING LEADING TO SOME HIGHER WAVES BEFORE EASING. LMZ643-644-110415- /O.EXT.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 315 PM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: WEST TO NORTHWEST 15 TO 25 THIS EVENING EASING FOR A TIME...THEN TURNING SOUTHWEST LATER AND INCREASING TO 15 TO 25 KNOTS...SHIFTING NORTHWEST THURSDAY AFTERNOON AND TO THE NORTH THURSDAY EVENING. * WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-110415- /O.EXT.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: WEST TO NORTHWEST 15 TO 25 THIS EVENING EASING FOR A TIME...THEN TURNING SOUTHWEST LATER AND INCREASING TO 15 TO 25 KNOTS...SHIFTING NORTHWEST THURSDAY AFTERNOON AND TO THE NORTH THURSDAY EVENING. * WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
236 WHUS73 KMKX 110241 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 941 PM CDT WED OCT 10 2012 ...BRISK WINDS THROUGH THURSDAY EVENING... .LIGHT SOUTHWEST WINDS WILL INCREASE LATER TONIGHT AHEAD OF YET ANOTHER LOW PRESSURE SYSTEM TRACKING TO THE NORTH OVER LAKE SUPERIOR. SOUTHWEST WINDS WILL REMAIN GUSTY INTO MIDDAY THEN GRADUALLY SHIFT TO THE NORTHWEST AFTER A COLD FRONT MOVES THROUGH. WINDS WILL TURN MORE NORTHERLY AND EASE A BIT THURSDAY EVENING LEADING TO SOME HIGHER WAVES FOR A TIME. LMZ643-644-111045- /O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 941 PM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: SOUTHWEST AROUND 10 KNOTS...INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT...SHIFTING NORTHWEST THURSDAY AFTERNOON AND TO THE NORTH THURSDAY EVENING. * WAVES: 1 TO 2 FEET...BUILDING TO 3 TO 5 FEET THURSDAY MORNING...WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-111045- /O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 941 PM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: SOUTHWEST AROUND 10 KNOTS...INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT...SHIFTING NORTHWEST THURSDAY AFTERNOON AND TO THE NORTH THURSDAY EVENING. * WAVES: 1 TO 2 FEET...BUILDING TO 3 TO 5 FEET THURSDAY MORNING WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
377 WHUS73 KMKX 110855 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 355 AM CDT THU OCT 11 2012 ...BRISK WINDS THROUGH THIS EVENING... .SOUTHWEST WINDS WILL INCREASE EARLY THIS MORNING AHEAD OF LOW PRESSURE TRACKING ACROSS THE NORTHERN GREAT LAKES. SOUTHWEST WINDS WILL REMAIN GUSTY INTO MIDDAY THEN GRADUALLY SHIFT TO THE NORTHWEST AFTER A COLD FRONT MOVES THROUGH. WINDS WILL TURN MORE NORTHERLY AND EASE A BIT LATER THIS EVENING. LMZ643-644-111700- /O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 355 AM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: SOUTHWEST INCREASING TO 30 KNOTS THIS MORNING...SHIFTING NORTHWEST THIS AFTERNOON AND TO THE NORTH THIS EVENING. * WAVES: 1 TO 3 FEET...BUILDING TO 3 TO 5 FEET THIS MORNING... WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-111700- /O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 355 AM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: SOUTHWEST INCREASING TO 30 KNOTS THIS MORNING...SHIFTING NORTHWEST THIS AFTERNOON AND TO THE NORTH THIS EVENING. * WAVES: 1 TO 3 FEET...BUILDING TO 3 TO 5 FEET THIS MORNING... WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
802 WHUS73 KMKX 111629 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1129 AM CDT THU OCT 11 2012 ...BRISK WINDS THROUGH THIS EVENING... .SOUTHWEST WINDS WILL REMAIN GUSTY AHEAD OF LOW PRESSURE TRACKING ACROSS THE NORTHERN GREAT LAKES. SOUTHWEST WINDS WILL REMAIN GUSTY INTO EARLY AFTERNOON THEN GRADUALLY SHIFT TO THE NORTHWEST AFTER A COLD FRONT MOVES THROUGH. WINDS WILL TURN MORE NORTHERLY AND EASE A BIT LATER THIS EVENING. LMZ643-644-120030- /O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1129 AM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: SOUTHWEST INCREASING TO 30 KNOTS THIS MORNING... SHIFTING NORTHWEST THIS AFTERNOON AND TO THE NORTH THIS EVENING. * WAVES: 3 TO 5 FEET...WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-120030- /O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1129 AM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: SOUTHWEST INCREASING TO 30 KNOTS THIS MORNING... SHIFTING NORTHWEST THIS AFTERNOON AND TO THE NORTH THIS EVENING. * WAVES: 3 TO 5 FEET THIS MORNING... WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
149 WHUS73 KMKX 112001 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 PM CDT THU OCT 11 2012 ...BRISK WINDS THROUGH THIS EVENING... .NORTHWEST WINDS WILL REMAIN GUSTY THIS EVENING IN THE WAKE OF A COLD FRONT. WINDS WILL TURN MORE NORTHERLY AND EASE A BIT LATER THIS EVENING. LMZ643-644-120415- /O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 301 PM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: WEST BECOMING NORTHWEST 15 TO 25 SHIFTS SHIFTING NORTH AND EASING TO 10 TO 15 KNOTS LATER THIS EVENING. * WAVES: 3 TO 5 FEET...WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-120415- /O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 301 PM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: WEST BECOMING NORTHWEST 15 TO 25 SHIFTS SHIFTING NORTH AND EASING TO 10 TO 15 KNOTS LATER THIS EVENING. * WAVES: 3 TO 5 FEET THIS MORNING... WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
016 WHUS73 KMKX 120243 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 PM CDT THU OCT 11 2012 ...BRISK WINDS SLOWLY EASING... .NORTH WINDS WILL SLOWLY EASE AS HIGH PRESSURE BUILDS INTO THE REGION. WAVES ARE EXPECTED TO FALL BELOW SMALL CRAFT CRITERIA BY...OR SHORTLY AFTER MIDNIGHT. LMZ643-644-120600- /O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 943 PM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: NORTH 10 TO 20 KNOTS EASING TO 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-120600- /O.CON.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 943 PM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: NORTH 10 TO 20 KNOTS EASING TO 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET ..SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
554 WHUS73 KMKX 120612 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 112 AM CDT FRI OCT 12 2012 ...WINDS AND WAVES SUBSIDING... .THANKS TO HIGH PRESSURE BUILDING INTO WISCONSIN AND LAKE MICHIGAN WATERS THE WINDS AND WAVES HAVE SUBSIDED TO BELOW SMALL CRAFT ADVISORY LEVELS. LMZ643>646-120715- /O.EXP.KMKX.SC.Y.0075.000000T0000Z-121012T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 112 AM CDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. HANKS TO HIGH PRESSURE BUILDING INTO WISCONSIN AND LAKE MICHIGAN WATERS THE WINDS AND WAVES HAVE SUBSIDED TO BELOW SMALL CRAFT ADVISORY LEVELS. NORTH WINDS OF 10 TO 20 KNOTS CAN BE EXPECTED THROUGH ABOUT 4 AM AND DIMINISH TO 5 TO 15 KNOTS THEREAFTER. WAVE HEIGHTS WILL BE IN THE 2 TO 4 FEET RANGE $$ KAPELA WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 2:43 PM CDT, 7 hours 7 minutes earlier.
Area forecast discussion, Oct 9, 2:43 PM CDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 PM CDT TUE OCT 9 2012 .TONIGHT - CONFIDENCE...MEDIUM SURFACE COLD FRONT WILL EXIT TO THE EAST THIS EVENING WITH NORTHWEST WINDS/COLD/DRY ADVECTION TAKING HOLD. SOLID RAIN AREA ACROSS NW CWA WITHIN 700-500 MILLIBAR FRONTOGENETICAL FORCING AND STRONG UPPER JET DYNAMICS. THIS ALL PROGGD TO TRANSLATE EASTWARD INTO THE EVENING HOURS AS SHORTWAVE PUSHES EAST. RAIN TO EXIT BEFORE MIDNIGHT OR SO. PLENTY OF WRAPAROUND TYPE STRATOCU UPSTREAM IN MN. SOME OF THIS HAS A DIURNAL LOOK TO IT. BETWEEN NW WINDS AND THIS CLOUD POTENTIAL DID NOT LOWER TEMPS TO BELOW FREEZING...SO NO HEADLINE. TOUGH CALL. IF THOSE CLOUDS UPSTREAM BREAK AND DECOUPLING OCCURS COULD HAVE SOME ISSUES WITH FREEZING TEMPS ESPECIALLY NNW OF MSN. WILL GO WITH MORE CLOUDS AND MORE MIXING KEEPING TEMPS FROM GETTING TOO OUT OF HAND. .WEDNESDAY - CONFIDENCE...MEDIUM 850/925 MILLIBAR COLD POOL WILL BE ACROSS THE AREA DURING THE MORNING. DECENT WINDS OFF THE DECK WILL MIX DOWN SO NW WINDS WILL BE GUSTY. MODELS SUGGEST SOME STRATOCU PER LOW LEVEL RH PROGS AND WITH COVERAGE UPSTREAM TODAY HARD TO ARGUE WITH. DURING THE AFTERNOON GRADIENT SLACKENS WITH SURFACE RIDGE AXIS COMING NEARLY OVERHEAD. AFTERNOON 925 TEMPS SUGGEST UPPER 40S/LOW 50S FOR HIGHS. .WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE IS HIGH. LOW PRESSURE WILL LIKELY TRACK ACROSS THE U.P OF MICHIGAN/LAKE SUPERIOR. THE SHORT RANGE CANADIAN AND THE NAM ARE THE FARTHEST SOUTH...TAKING THE LOW ACROSS NORTHERN WISCONSIN. THE OTHER MODELS ARE FARTHER NORTH. EITHER WAY...ANY PRECIP SHOULD STAY NORTH OF THE FORECAST AREA. WE WILL SEE SOME CLOUDS ROLL THROUGH. EXPECT A NON-DIURNAL TEMP CURVE WEDNESDAY NIGHT AS TEMPS LIKELY DROP/BOTTOM OUT IN THE EVENING...THEN RISE WITH INCREASING SOUTHERLY FLOW AND THE ARRIVAL OF A THERMAL RIDGE. THE STRENGTH OF THE WIND WILL DEPEND ON THAT FINAL LOW TRACK...BUT NOTHING SIGNIFICANT EITHER WAY. THE TRAILING COLD FRONT SWEEPS THROUGH DURING THE DAY ON THURSDAY...BUT COMES THROUGH DRY. .THURSDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE IS HIGH. HIGH PRESSURE SETTLES IN FOR QUIET...BUT COOL CONDITIONS. .SATURDAY INTO SUNDAY...FORECAST CONFIDENCE IS HIGH. VERY LITTLE CHANGE TO THE WEEKEND STORM. THE MODELS CONTINUE TO BE IN EXCEPTIONAL AGREEMENT ON THE INITIAL RAIN HITTING FIRST THING SATURDAY MORNING WITH THE LEADING WARM AIR ADVECTION EVENT. THERE IS STILL SOME INDICATION WE COULD SEE A BREAK IN THE RAINFALL... ESPECIALLY EAST...DURING THE AFTERNOON ON SATURDAY AS THE WAA HEADS EAST AND WE WAIT FOR THE SECOND ROUND...THAT WOULD BE WITH THE ARRIVAL OF THE DEEP FORCING ASSOCIATED WITH THE MAIN UPPER SYSTEM AND ITS SURFACE LOW. FOR THE MAIN SYSTEM...THE ECMWF HAS SLOWED DOWN COMPARED TO THE GFS. THE GFS HAS THE SFC LOW OVR SCNTRL MINNESOTA AT 00Z SUN...WHILE THE EC IS OVR NE NEBRASKA. BY 12Z SUN...THE GFS IS TAKING THE LOW OUT OVR LAKE SUPERIOR...THE EC IN SE MINNESOTA. THE SLOWER TREND FOR A BIG SYSTEM LIKE THIS IS PROBABLY ON TARGET. WILL CONTINUE THE VERY HIGH PRECIP PROBABILITIES THROUGH SATURDAY NIGHT. THESE MAY HAVE TO BE CONTINUED INTO SUNDAY...BUT WILL WAIT ANOTHER MODEL RUN BEFORE MAKING THIS SHIFT. .MONDAY AND TUESDAY...FORECAST CONFIDENCE LOW TO MEDIUM. IT LOOKS LIKE HIGH PRESSURE SHOULD RETURN FOR EARLY NEXT WORK WEEK. WE COULD SEE A WEAK COLD FRONT COME THROUGH LATE MONDAY NIGHT INTO TUESDAY...BUT THERE IS MODEL DISCREPANCY WITH THAT. NOT MUCH CONFIDENCE THAT FAR OUT. && .AVIATION/00Z TAFS/...PRECIP CORRIDOR STILL NW OF KMSN FROM NRN IA INTO WESTERN WI RIDING ALONG UPPER JET IN REGION OF BEST 700-500 MILLIBAR FRONTOGENETICAL FORCING. FORCING TRANSLATES EAST INTO SRN WI LATE THIS AFTERNOON/EVENING. MOST CEILINGS ARE IN THE VFR CATEGORY THOUGH A FEW AREAS DROPPING INTO MVFR CATEGORY. GUIDANCE SUGGESTS THIS POTENTIAL 21-03Z WEST TO EAST ACROSS SRN WI. COLD ADVECTION STRATOCU FIELD MAY CLIP SRN WI LATER TONIGHT/EARLY WEDNESDAY PER LOW LEVEL RH PROGS THOUGH MOS DATA NOT TOO EXCITED ABOUT IT. GIVEN DEGREE OF UPSTREAM COVERAGE SWINGING THROUGH MN/DAKOTAS...PRETTY HARD TO IGNORE THIS POSSIBILITY. && .MARINE...EXPECT CURRENT SMALL CRAFT ENDING TIME TO BE OK AS BAGGIER GRADIENT APPROACHES WITH TROUGH/COLD FRONT. NORTHWEST WINDS LIKELY TO THEN PICK UP AS COLD ADVECTION INCREASES WITH TIGHTER GRADIENT EVOLVING A BIT LATER TONIGHT. SMALL CRAFT CONDITIONS WOULD THEN OCCUR FOR MUCH OF WEDNESDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643>646. && TONIGHT/WEDNESDAY AND AVIATION/MARINE...COLLAR WEDNESDAY NIGHT THROUGH TUESDAY...DAVIS
Hazardous weather outlook, Oct 9, 3:30 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT TUE OCT 9 2012 WIZ046-047-051-052-056>060-062>072-100900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CDT TUE OCT 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT AS STRONG LOW PRESSURE TRACKS FROM THE CENTRAL PLAINS TO WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-100900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT TUE OCT 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 7 PM DUE TO BRISK SOUTHWEST WINDS. THE WINDS WILL DIMINISH A LITTLE AND TURN WEST...AS A COLD FRONT SWEEPS THROUGH BY EARLY EVENING. SMALL CRAFT ADVISORIES MAY BE NEEDED AGAIN TONIGHT WITH INCREASING WEST TO NORTHWEST WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORIES MAY BE NEEDED WEDNESDAY MORNING...DUE TO BRISK WEST TO NORTHWEST WINDS. ANOTHER ROUND OF BREEZY SOUTHWEST WINDS MAY OCCUR LATE WEDNESDAY NIGHT AND THURSDAY AS LOW PRESSURE MOVES EAST ACROSS THE NORTHERN GREAT LAKES. SMALL CRAFT ADVISORIES MAY BE NEEDED SATURDAY AND SUNDAY AS STRONG LOW PRESSURE MOVES ACROSS WISCONSIN. WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 7:00 PM CDT | Small Craft Advisory | MKX | 2 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.